# SDR SWAA2015062541111

- Difficulty date: June 22, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 44,191 hours, 24,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMER BATTERY PACK FAILED FUNCTIONAL CHECK.  R & R BATTERY IAW MM.
